Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 20, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Sep 14, 2006, 2:22 PM MST for 4 counties in Arizona. It took effect at Sep 15, 2006, 3:46 AM MST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2006, 2:22 PM MST (21:22 UTC)
- In effect from
- Sep 15, 2006, 3:46 AM MST
- Expired
- Sep 16, 2006, 12:00 AM MST
- In force
- 20 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 142122 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 222 PM MST THU SEP 14 2006 ...WINDY CONDITIONS ARE EXPECTED OVER WESTERN ARIZONA AND THE LITTLE COLORADO RIVER VALLEY ON FRIDAY... .A LOW PRESSURE TROUGH WILL APPROACH NORTHERN ARIZONA ON FRIDAY. STRONG SOUTHWEST WINDS WILL DEVELOP BY LATE MORNING WITH GUSTS AROUND 45 MPH EXPECTED FROM THE KAIBAB PLATEAU TO NORTHERN YAVAPAI COUNTY...ALONG THE MOGOLLON RIM TO SHOWLOW AND OVER THE LITTLE COLORADO RIVER VALLEY. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE WITH THESE WIND CONDITIONS. AZZ004>008-012>016-040-150530- /O.NEW.KFGZ.WI.Y.0020.060915T1700Z-060916T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...DILKON...KYKOTSMOVI 222 PM MST THU SEP 14 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH BY LATE FRIDAY MORNING WITH GUSTS FROM 40 TO 45 MPH COMMON DURING THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE OVER THE ADVISORY AREA AFTER SUNSET FRIDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
4 follow-up statements
000 WWUS75 KFGZ 150411 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 911 PM MST THU SEP 14 2006 ...WINDY CONDITIONS ARE EXPECTED OVER WESTERN ARIZONA AND THE LITTLE COLORADO RIVER VALLEY ON FRIDAY... .A LOW PRESSURE TROUGH WILL APPROACH NORTHERN ARIZONA ON FRIDAY. STRONG SOUTHWEST WINDS WILL DEVELOP BY LATE MORNING WITH GUSTS AROUND 45 MPH EXPECTED FROM THE KAIBAB PLATEAU TO NORTHERN YAVAPAI COUNTY...ALONG THE MOGOLLON RIM TO SHOWLOW AND OVER THE LITTLE COLORADO RIVER VALLEY. AZZ004>008-012>016-040-151215- /O.CON.KFGZ.WI.Y.0020.060915T1700Z-060916T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...DILKON...KYKOTSMOVI 911 PM MST THU SEP 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH BY LATE FRIDAY MORNING WITH GUSTS FROM 40 TO 45 MPH COMMON DURING THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE OVER THE ADVISORY AREA AFTER SUNSET FRIDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 151046 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 346 AM MST FRI SEP 15 2006 ...WINDY CONDITIONS EXPECTED OVER PORTIONS OF NORTHERN ARIZONA TODAY... .A LOW PRESSURE TROUGH WILL CONTINUE TO APPROACH NORTHERN ARIZONA TODAY WITH STRONG SOUTHWEST WINDS DEVELOPING BY LATE MORNING. GUSTS AROUND 45 MPH CAN BE EXPECTED IN THE ADVISORY AREA THROUGH EARLY THIS EVENING. AZZ009-039-151900- /O.EXB.KFGZ.WI.Y.0020.060915T1700Z-060916T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-BLACK MESA AREA- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...NAVAJO N.M. 346 AM MST FRI SEP 15 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH BY THE LATE MORNING HOURS WITH OCCASIONAL GUSTS OF 40 TO 45 MPH DURING THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE OVER THE ADVISORY AREA AFTER SUNSET THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>008-012>016-040-151900- /O.EXT.KFGZ.WI.Y.0020.060915T1700Z-060916T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...DILKON...KYKOTSMOVI 346 AM MST FRI SEP 15 2006 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH BY THE LATE MORNING HOURS WITH OCCASIONAL GUSTS OF 40 TO 45 MPH DURING THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE OVER THE ADVISORY AREA AFTER SUNSET THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 151846 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1146 AM MST FRI SEP 15 2006 ...WINDY CONDITIONS EXPECTED OVER MUCH OF NORTHERN ARIZONA TODAY... .LOW PRESSURE...WELL NORTH OF THE STATE...WILL CONTINUE TO PRODUCE STRONG SOUTHWEST WINDS. EXPECT GUSTS AS HIGH AS 50 MPH IN FAVORED LOCATIONS THROUGH ABOUT MIDNIGHT. AZZ004>009-012>016-039-040-160300- /O.EXT.KFGZ.WI.Y.0020.000000T0000Z-060916T0700Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M....DILKON... KYKOTSMOVI 1146 AM MST FRI SEP 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH. GUSTS OF 45 TO 50 MPH WILL OCCUR LATE TODAY IN FAVORED LOCATIONS. WINDS WILL SLOWLY SUBSIDE...BEGINNING AT LOWER ELEVATIONS...LATE THIS EVENING. WIND GUSTS HAVE ALREADY EXCEEDED 40 MPH IN WEST CENTRAL COCONINO COUNTY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ HOWARD
000 WWUS75 KFGZ 160230 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 730 PM MST FRI SEP 15 2006 ...WINDY CONDITIONS WILL CONTINUE OVER FAR NORTHERN ARIZONA THIS EVENING AND INTO TONIGHT... .LOW PRESSURE...WELL NORTH OF THE STATE...WILL CONTINUE TO PRODUCE STRONG SOUTHWEST WINDS ACROSS NORTHERN ARIZONA THROUGH THIS EVENING. EXPECT GUSTS AS HIGH AS 50 MPH IN FAVORED LOCATIONS NORTH OF THE GRAND CANYON THROUGH MIDNIGHT...WITH DECREASING WINDS ELSEWHERE. AZZ005>009-012>016-039-040-160330- /O.CAN.KFGZ.WI.Y.0020.000000T0000Z-060916T0700Z/ MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...PAGE...LEES FERRY... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...PRESCOTT... SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...NAVAJO N.M....DILKON...KYKOTSMOVI 730 PM MST FRI SEP 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY ACROSS MUCH OF NORTHERN ARIZONA. WINDS HAVE SUBSIDED OVER ALL BUT EXTREME NORTHERN ARIZONA...AND WILL CONTINUE TO DECREASE THROUGH THE NIGHT. FAVORED AREAS WILL CONTINUE TO SEE GUSTY WINDS THROUGH MIDNIGHT. $$ AZZ004-160600- /O.CON.KFGZ.WI.Y.0020.000000T0000Z-060916T0700Z/ KAIBAB PLATEAU- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA 730 PM MST FRI SEP 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH THROUGH THIS EVENING. WIND GUSTS THIS EVENING HAVE CONTINUED TO EXCEED 40 TO 50 MPH IN SEVERAL LOCATIONS NORTH OF THE GRAND CANYON...AND WILL SLOWLY DECREASE AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ BAK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Sep 14, 9:25 AM MST, 4 hours 57 minutes earlier.
Area forecast discussion, Sep 14, 9:25 AM MST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 925 AM MST THU SEP 14 2006 .SYNOPSIS...A STRONG MOISTURE SURGE FROM THE SOUTH HAS INCREASED MOISTURE LEVELS THROUGHOUT ARIZONA TODAY. THIS SURGE COUPLED WITH A TROUGH MOVING DOWN FROM THE NORTHWEST WILL ALLOW STRONG THUNDERSTORMS TO DEVELOP ACROSS THE NORTHLAND TODAY. BY FRIDAY THE SOUTHWESTERLY WINDS WILL SWEEP THE MOISTURE NORTHEASTWARD...EXPECT STRONG GUSTY WINDS AND CLEARING SKIES. && .DISCUSSION...A STRONG MOISTURE SURGE HAS MOVED INTO ARIZONA FROM THE GULF OF CALIFORNIA. THIS ADDITIONAL MOISTURE ALONG WITH AN UNSTABLE AIRMASS WILL INCREASE THUNDERSTORM ACTIVITY TODAY ACROSS NORTHERN ARIZONA. SOME OF THESE STORMS WILL BE SEVERE IN NATURE ESPECIALLY IN NORTHWESTERN ARIZONA. THE FRONTAL SYSTEM CURRENTLY OVER CALIFORNIA AND IDAHO WILL INCREASE THE WINDS TODAY AND FRIDAY. BY TOMORROW THE STRONG SOUTHWEST WINDS WILL SWEEP THE MOISTURE OUT TO THE NORTHEAST LEAVING US WITH JUST A FEW LINGERING CLOUDS. THERE IS THE POSSIBILITY OF A WIND ADVISORY FOR FRIDAY WITH WIND GUSTS APPROACHING 45 MPH IN SOME AREAS. WE WILL REVIEW THE LATEST GUIDANCE AND REEVALUATE THE SITUATION LATER TODAY. SATURDAY THROUGH WEDNESDAY...COOL AND CLEAR FALL CONDITIONS WILL PREVAIL INTO THE MIDDLE OF NEXT WEEK. BY SUNDAY MORNING LOW TEMPERATURES WILL DROP DOWN INTO THE LOW TO MID 30S FOR MOST LOCATIONS ABOVE 6000 FT. BOHLIN && .AVIATION...FOR THE 18Z PACKAGE...WIDESPREAD CIGS OF 10-12KFT AGL WILL LOWER TODAY AS SHRA/TSRA DEVELOPS. EXPECT 80-90 PERCENT CLOUD COVER BY LATE MORNING...WITH 40-50 PERCENT COVERAGE OF SHRA/TSRA. CIGS IN THE PRECIPITATION WILL BE 2-4KFT AGL. EXPECT PRECIPITATION TO END SLOWLY TONIGHT FROM WEST TO EAST...MOST ACTIVITY WILL HAVE CLEARED OUT BY 06-08Z TONIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. DL && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 14, 10:00 AM MST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1000 AM MST THU SEP 14 2006 AZZ004>018-037>040-150700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1000 AM MST THU SEP 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY WIDESPREAD TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED ACROSS NORTHERN ARIZONA TODAY. SOME OF THESE STORMS WILL BE SEVERE IN NATURE...ESPECIALLY IN COCONINO AND NORTHERN YAVAPAI COUNTIES. THESE STORMS WILL DEVELOP BY LATE MORNING AND MOVE NORTHEAST WITH THE LOWER LEVEL FLOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS WITH GUSTS APPROACHING 40 MPH WILL DEVELOP OVER SOME AREAS OF THE NORTHLAND BY FRIDAY. THE POSSIBILITY STILL EXISTS FOR A WIND ADVISORY WE WILL EVALUATE THE LATEST GUIDANCE AND DETERMINE IF AN ADVISORY IS NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 1:36 PM MST | Severe Thunderstorm Warning | FGZ | Coconino | 24 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.